I have been taking Effexor for about a year for ADD- I felt like it was helping me a lot with focus and energy at first. The past two months, I started having sinus headaches, tons of snot in my head, coughing and swallowing sinus drainage all night long. I also felt like my eyes were "heavy" and pressured and was feeling exhausted.
Hi, mom! Stuffy/runny nose and mild headaches have been reported as a side effects with Effexor, but these are usual transient and occur during the first days/weeks of starting treatment.
It's unlikely that a severe problem would start up after a year of use. Have you consulted your prescribing physician? It's probably a coincidental illness.
Best wishes, WCV
PS, I never had sinus problems/headaches at all during my 5 years of Effexor use.
SMALLMOM; YES I AGREE WITH WcV; these problems would have happend a long time ago I don't see anything that would support this And also I have heard of a lot of people having problems just like you are I think you should check with your doctor and rule out the sinus infection or even ear and dental problem I really don't think this is your EFFEXOR you would have had this along time ago. hope you get this checked out. Chuck1957
- Effexor Information for Consumers
- Effexor Information for Healthcare Professionals (includes dosage details)
- Side Effects of Effexor (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 21 Feb 2013 • 5 answers
Posted 16 Nov 2014 • 5 answers
Posted 26 Dec 2014 • 3 answers
Posted 9 Apr 2015 • 2 answers
I'm having horrible headaches from the methylprednisolone and just finished my 6 day pack yesterday?
Posted 17 Jun 2016 • 0 answers